MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Model Number ALTAALL1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, the blood pressure (bp) readings obtained from an alta monitor was significantly inconsistent and not correlating with the non-invasive blood pressure cuff or invasive arterial line.Mean arterial pressure (map) values, systolic, and diastolic values were often vastly inaccurate, either much higher or lower.Per representative, "this discrepancy appears to resolve only when the patient monitor is zeroed before acumen iq finger cuff application." the following troubleshooting was completed: verified correct patient connection and proper cuff placement per ifu, reconnected finger cuff and restarted the monitor, compared acumen iq readings to nibp and/or a-line readings, and observed that zeroing the patient monitor prior to connecting improves correlation temporarily with the alta monitor.There were no allegations of patient injuries.
 
Additional Manufacturer Narrative
Additional product code: dqe, dsb, dxn, fll, mud, qms, qnl, qdk additional premarket submission: k242451 it is not known if the device will be returned.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.In addition, a device history record cannot be completed without a serial number.If the device is returned, a supplemental report will be submitted.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
HEMOSPHERE ALTA
Common Device Name
ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23589333
Report Number2015691-2025-09384
Device Sequence Number9259553
Product Code QAQ
UDI-Device Identifier00690103217957
UDI-Public00690103217957
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberALTAALL1
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown